# SDR TWAA9720001

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1554958104
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 264 - DURING LANDING, RIGHT INBOARD ELEVATOR GAP FAIRING SEPARATED FROM THE AIRCRAFT DUE TO BRACKET FAILURE. REPLACED FAIRING, MFG P/N 1554958-104.  VISUAL CHECK NORMAL.  (M)
